Approximation by sublinear and max-product operators using convexity
Here we consider quantitatively using convexity the approximation of a function by general positive sublinear operators with applications to Max-product operators. These are of Bernstein type, of Favard-Szász-Mirakjan type, of Baskakov type, of Meyer-Köning and Zeller type, of sampling type, of Lagrange interpolation type and of Hermite-Fejér interpolation type. Our results are both: under the presence of smoothness and without any smoothness assumption on the function to be approximated which fulfills a convexity property.
Journal of Computational Analysis and Applications
Anastassiou, G. (2020). Approximation by sublinear and max-product operators using convexity. Journal of Computational Analysis and Applications, 28 (5), 848-860. Retrieved from https://digitalcommons.memphis.edu/facpubs/4215